# SDR LR7A2010103100154

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4403 FOUND 1 CRACK IN HOLE ON RT VERTICAL BEAM LAYER AND THE VERTICAL BEAM CAP LAYER RESPECTIVELY AT FS 517, WL 258 BEAM AREA, BOTH CRACK DEPTHS WERE 0.020 INCH AT 6 O'CLOCK DOWNWARD POSITION.  NDT REPORT NO SE-920/2010.  REPAIRED IAW LAC MEA382-53-10-047.
